When you are on the Tax you shouls take claritin hay fever tablets. Here is the reason why:
I had 3 FEC which i managed really well, nothing major. Then i had 1 docetaxol which i ended up in hospital for 9 days but that was due to an infection. Day before i went in hospital which was 3 days after my docetaxol i had tremendous pains in my leg muscles and joints which my doctor gave me tramadol as paracetamol and ibuprofen were not touching it. Now they want me to have 6 weekly taxol instead of 2more docetaxol . They say it is less harsh in smaller doses and more managable. Anyone else had it weekly ?
sounds similar to what i experienced...really bad lower abdo/pelvic pains after 4 or 5 days post dose. I took paracetamol and Ibuprofen regularly and codeine when needed...contact your onc team for support if needed, ...also pains in ribs,thighs,shoulders,wrists,ears and jaw...everywhere really!.In bed for few days with it.
Tummy upsets, dizzy, tingly tongue, cack mouth,altered vision, breathless and fluid retention....not to mention fatigue. My oncologist said it was stage 2 SEs..so reduced my dose by 25% after first lot of Tax....still discomfort and most symptoms persist but not as anywhere near as severe with my 2nd Tax.
Rest,drink plenty and listen to your body. I was cgcling 7 to 10 miles a day with FEC in weeks 2 & 3....absolutely no chance with Tax....but am getting out each day and managing gentle exercuse/strolls.
Hope things ease and it'll soon be the finush line for us.x
Thanks Cocolily yes I'm on day 6 now and still feel so ill.The severe pains have reduced although today I suddenlty got jabbing pains in face and ears. Haven't had nausea yet as such but had upset stomach-more stomach cramps etc.Soooo tired and feel lousy .Really going to be dreading next one if this is to be the pattern.With the FEC I was feeling OK by day 7 and never as bad as I've felt on this . Apparently the injections for the white blood cells are making me feel worse and I've had the last one tonight so I hope by Thursday I will start to return to some kind of normality!
Hi I have just had my 4th chemotherapy ,having had three Fec treatments with not too many problems and quite a good recovery after 7 or 8 days on each ocassion. I have moved on to Taxol now and had a lot more steroids prescribed for the three days around treatment [one day before, day of and one day after]. I felt tolerably ok until last night -second day after treatment.I became very very tired followed by a very painful night of soreness in abdomen and bowel area -even possibly in bladder -hard to tell where it was coming from.Then stabbing pains in same areas -kept waking me up all night. Now today I have had severe flu like symptoms and more stabbing pains in all parts of body especially in glands under arms , neck abdomen etc and around my legs.Is this to be expected and can anyone tell me how long to exppect it to last? Am I likely to start to feel better after about 7 days as with the FEC or will this be more likely to carry on?Would like to think I may have a week or two or relative normaility in between the treatments as before. Can anyone advise?